# SDR SWIA202266906

- Difficulty date: September 25, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 33,882 hours, 21,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 194
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ASSESSMENT OF EXTERIOR STRUCTURE, NOTICED TWO DENTS IN THE RVSM AREA ON THE FWD RH FUSELAGE PANEL.    LOCATED BS 194.5,  ABOVE S16R. 1.125 X .5 ?W X .013 ?D.  JUST FORWARD OF PRESSURE BULKHEAD AT BS 202,  2 ?L X 1.375 ?W X .020 ?D.  R & R  RT FUSELAGE PANEL IAW DWG CC670-33030,  SRM 51-42-06-001-001-A01, REO 670-53-11-1818 REV --, & TASK CARD 51-900-1002-SKY .
